The Diabetes Forum Support Community For Diabetics Online banner
1 - 1 of 1 Posts

·
Registered
Joined
·
1,491 Posts
I have noticed lately that sometimes when I inject (both my Lantus and my Humalog) that it will really burn then itch later. It doesnt do it all the time, just sometimes. My insulin is not cold and I make a point to inject slowly. Anyone else have this problem and what can I do about it? As a side note, I am noticing more bruising too. Looks like someone came after me with a wooden poker or something :p Also does anyone know if this might get worse when I start my pump...or hopefully get better>

Cheers
Pam
Do you rotate your injection sites?

I was told this (burning) can happen with Lantis. (I just started Lantis from Humalin N) and I am getting the burning too.
I have been on insulin for 10 years than last month I started with the bruising problem... I switched to a smaller and shorter needle, that helped.
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top